MAUDE Adverse Event Report: LIFE SPINE PROLIFT; EXPANDABLE SPACER INTERBODY

LIFE SPINE PROLIFT; EXPANDABLE SPACER INTERBODY
Model Number L151-596
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The instrument was not returned to life spine; therefore, it is not possible to determine whatwas the root cause of the tip fracture as was reported.
 
Event or Problem Description
It was reported that when removing the prolift 10mm inserter, the dural was torn causing a dural tear.

Brand Name
PROLIFT
Common Device Name
EXPANDABLE SPACER INTERBODY
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley 
MDR Report Key16986242
Report Number3004499989-2023-00009
Device Sequence Number20540212
Product Code MAX
UDI-Device Identifier00190837117610
UDI-Public00190837117610
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL151-596
Device Catalogue NumberL151-596
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown